Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 101, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 4, 2014, 7:50 PM MDT for Box Butte County, Dawes County, Sioux County, Nebraska. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2014, 7:50 PM MDT (01:50 UTC)
- Expired
- Jul 4, 2014, 8:26 PM MDT
- In force
- 36 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Box Butte County, NE, Dawes County, NE, Sioux County, NE
The radar
The Rapid City radar (KUDX), 180 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 1.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2827 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1753 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
797
WUUS55 KCYS 050150
SVRCYS
NEC013-045-165-050245-
/O.NEW.KCYS.SV.W.0101.140705T0150Z-140705T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
750 PM MDT FRI JUL 4 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
WESTERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
EAST CENTRAL SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 845 PM MDT
* AT 745 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF FORT ROBINSON CAMPGROUND...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WHITNEY LAKE AROUND 820 PM MDT.
OTHER LOCATIONS IN THE WARNING INCLUDE WHITNEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4223 10343 4234 10377 4259 10348 4266 10348
4278 10368 4286 10367 4301 10319 4252 10320
TIME...MOT...LOC 0150Z 268DEG 22KT 4279 10357
HAIL...1.00IN
WIND...60MPH
$$
RUBIN2 follow-up statements
857
WWUS55 KCYS 050203
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
803 PM MDT FRI JUL 4 2014
NEC013-045-165-050245-
/O.CON.KCYS.SV.W.0101.000000T0000Z-140705T0245Z/
BOX BUTTE NE-DAWES NE-SIOUX NE-
803 PM MDT FRI JUL 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
SIOUX...WESTERN DAWES AND NORTHWESTERN BOX BUTTE COUNTIES UNTIL 845
PM MDT...
AT 759 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
FORT ROBINSON CAMPGROUND...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HIGHWAY 2 AND 71 ABOUT 5 MILES NORTH OF CRAWFORD AROUND 810 PM MDT.
WHITNEY LAKE AROUND 825 PM MDT.
OTHER LOCATIONS IN THE WARNING INCLUDE WHITNEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4223 10343 4234 10377 4259 10348 4266 10348
4273 10360 4290 10355 4301 10319 4252 10320
TIME...MOT...LOC 0202Z 284DEG 22KT 4276 10349
HAIL...1.00IN
WIND...60MPH
$$
RUBIN816
WWUS55 KCYS 050226
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
826 PM MDT FRI JUL 4 2014
NEC013-045-165-050236-
/O.CAN.KCYS.SV.W.0101.000000T0000Z-140705T0245Z/
BOX BUTTE NE-DAWES NE-SIOUX NE-
826 PM MDT FRI JUL 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SIOUX...WESTERN
DAWES AND NORTHWESTERN BOX BUTTE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.
LAT...LON 4223 10343 4234 10377 4259 10348 4266 10348
4273 10360 4290 10355 4301 10319 4252 10320
TIME...MOT...LOC 0226Z 284DEG 22KT 4272 10330
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 7:43 PM MDT, 7 minutes earlier.
Area forecast discussion, Jul 4, 7:43 PM MDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 743 PM MDT FRI JUL 4 2014 .UPDATE... ISSUED AT 738 PM MDT FRI JUL 4 2014 ISOLATED STRONG TO SEVERE THUNDERSTORMS HAVE QUICKLY ERUPTED ACROSS OUR WESTERN NEBRASKA PANHANDLE COUNTIES WITH ONE SEVERE STORM PRODUCING QUARTER TO GOLF BALL SIZE HAIL AT HARRISON IN SIOUX COUNTY AT 728 PM. COPIOUS LOW LEVEL MOISTURE HAS ADVECTED WESTWARD AS EVIDENCED BY DEWPOINTS HAVING RISEN INTO THE MID 50S TO LOWER 60S AT CHADRON...ALLIANCE...SCOTTSBLUFF AND SIDNEY...THUS HAVE ADJUSTED OUR GRIDS FOR THIS EVENING TO INCLUDE ISOLATED SEVERE STORMS OVER OUR WESTERN NEBRASKA COUNTIES AS THE STORMS ENCOUNTER INCREASED FUEL AND LOW LEVEL INFLOW MOISTURE AS THEY PROGRESS EAST AND SOUTHEAST INTO THE MOISTURE LADEN LOW LEVEL AIRMASS. 64/RUBIN UPDATE ISSUED AT 522 PM MDT FRI JUL 4 2014 FORTUNATELY FOR PEOPLE PLANNING OUTDOOR FOURTH OF JULY EVENING ACTIVITIES TO CELEBRATE OUR NATIONS 238TH BIRTHDAY...THE CHEYENNE WSR-88D REFLECTIVITY IS SHOWING ONLY ISOLATED TO WIDELY SCATTERED SHOWERS...AND ISOLATED THUNDERSTORMS...WITH THE GREATEST AREAL COVERAGE NORTH OF A RAWLINS TO SCOTTSBLUFF LINE. THIS PAUCITY OF SHOWER AND THUNDERSTORM COVERAGE LIKELY AIDED BY LOOKING AT 24 HOUR DEWPOINT CHANGES FROM 5 PM THURSDAY TO 5 PM TODAY...WITH RAWLINS THE SAME DEWPOINT AS 24 HOURS AGO... DOUGLAS DOWN 4...LARAMIE DOWN 9...CHEYENNE DOWN 12...TORRINGTON 8 DEGREES LOWER THAN 24 HOURS AGO...CHADRON DOWN 2...ALLIANCE DOWN 1...SCOTTSBLUFF DOWN 9...KIMBALL DOWN 2 AND SIDNEY DEWPOINT 2 DEGREES HIGHER THAN 5 PM THURSDAY. AREAL COVERAGE OF SHOWERS AND THUNDERSTORMS ADJUSTED THIS EVENING BASED ON TRENDS. ALSO MADE SLIGHT ADJUSTMENTS TO TEMPERATURES... DEWPOINTS AND WINDS THIS EVENING BASED ON TRENDS. 64/RUBIN && .SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT) ISSUED AT 205 PM MDT FRI JUL 4 2014 LATEST MOSAIC RADAR SHOWING SHOWERS AND THUNDERSTORMS STARTING TO DEVELOP OVER SOUTHERN CARBON AND ALBANY COUNTIES AT 1 PM THIS AFTERNOON. LATEST SPC MESOANALYSIS SHOWING CAPES BEGINNING TO INCREASE...UP TO 1000 J/KG WHERE THIS CONVECTION IS DEVELOPING. HIGHER CAPES RESIDE EAST OF THE PANHANDLE...UP AROUND 4500 J/KG JUST EAST OF SIDNEY. SURFACE BOUNDARY/DRY LINE RESIDES RIGHT ALONG THE WYOMING/NEBRASKA BORDER. DEWPOINTS EAST OF THIS LINE IN THE PANHANDLE ARE IN THE LOW 60S...WHILE WEST HERE IN SOUTHEAST WYOMING...UPPER 30S AND LOW 40S ARE BEING OBSERVED. THREAT FOR SEVERE THUNDERSTORMS IS STILL THERE FOR PART OF THE CWFA THIS AFTERNOON. MOST LIKELY OUT OVER THE PANHANDLE. LATEST NAM SOUNDINGS SHOWING AFTERNOON CAPE RANGING FROM AROUND 1500 J/KG OVER THE SOUTHERN PANHANDLE UP TO 2500 J/KG UP BY CHADRON. WILL NEED TO WATCH THIS CLOSELY THIS AFTERNOON. NOT A LOT OF SHEAR AS WINDS ARE UNI-DIRECTIONAL THROUGH THE SOUNDINGS...SO STORMS WILL PROBABLY BE PULSERS. CONVECTION REALLY DIES OFF AFTER 6 PM ACROSS SOUTHEAST WYOMING WITH LACK OF SURFACE HEATING. DRIER AIR MOVES IN AS WELL. ABOUT THE ONLY AREA THAT COULD SEE SOME CONVECTION SATURDAY LOOKS TO BE OVER THE SOUTH LARAMIE RANGE...WHERE BETTER LOW LEVEL MOISTURE FROM NORTHERN COLORADO COULD MOVE UP. MOST LOCATIONS LOOK TO BE DRY SATURDAY. SUNDAY LOOKS VERY HOT AND CAPPED AS 700MB TEMPERATURES APPROACHING +20C MOVE INTO OUR WESTERN COUNTIES. EAST OF THE LARAMIE RANGE...+14 TO +16C MID LEVEL TEMPERATURES SHOULD BE IN PLACE. TEMPERATURES WILL BE A CHALLENGE THROUGH SUNDAY. GUIDANCE SHOWING TRIPLE DIGITS IN THE PANHANDLE WITH 90 OUT BY RAWLINS. WITH THESE WARM 700MB TEMPERATURES...DO BELIEVE THIS WILL PAN OUT. .LONG TERM...(MONDAY THROUGH FRIDAY) ISSUED AT 205 PM MDT FRI JUL 4 2014 UPPER WESTERLIES SAG A BIT SOUTH EARLY NEXT WEEK WITH BROAD CYCLONIC FLOW FROM THE NORTHERN PLAINS EASTWARD ACROSS THE GREAT LAKES REGION. THIS WILL ALLOW FOR SOME COOLER AIR TO SINK SOUTH ACROSS THE AREA BY MONDAY LOWERING TEMPS A BIT. UPPER RIDGING RETURNS TO THE REGION BY MID TO LATE WEEK WHICH WILL ALLOW FOR WARMER TEMPS TO RETURN AGAIN. SOME MONSOONAL MOISTURE WILL CONTINUE TO SLIP NORTHEAST OVER THE AREA THUS CHANCES FOR MAINLY AFTERNOON AND EVENING CONVECTION WILL CONTINUE FOR MUCH OF THE WEEK. ALL IN ALL FAIRLY TYPICAL SUMMER TIME PATTERN. && .AVIATION...(FOR THE 00Z TAFS THROUGH NOON SATURDAY) VFR EXPECTED OVERALL THROUGH TONIGHT. ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED TO CONTINUE UNTIL 02Z OVER THE EASTERN HIGH PLAINS...WITH ISOLATED SHOWERS FURTHER WEST. BRIEF MVFR VIS ARE POSSIBLE IN THE HEAVIER TSTORMS. PRECIP COVERAGE WILL GREATLY DIMINISH AFTER SUNSET WITH LIGHT WINDS AND CLEARING SKIES OVERNIGHT. && .FIRE WEATHER... ISSUED AT 205 PM MDT FRI JUL 4 2014 MONSOONAL MOISTURE OVER ARIZONA CONTINUES TO SLOWLY LIFT NORTH INTO SOUTHERN UTAH THIS AFTERNOON. CLOSER TO HOME...LOW PRESSURE EAST OF THE LARAMIE RANGE WILL CREATE ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON. LATEST AREA RADAR MOSAIC SHOWING THUNDERSTORMS DEVELOPING OVER SOUTHERN CARBON AND ALBANY COUNTIES THIS AFTERNOON. THESE STORMS ARE HIGH BASED WITH NOT A LOT OF PRECIP HITTING THE GROUND SO FAR. HUMIDITIES WEST OF THE LARAMIE RANGE THIS AFTERNOON PRETTY LOW...SO COULD SEE SOME DRY LIGHTNING OUT ACROSS CARBON AND ALBANY COUNTIES. EVENTUALLY...THE MONSOONAL MOISTURE IS GOING TO MAKE IT NORTH INTO WYOMING. THIS LOOKS TO HAPPEN PROBABLY MONDAY AFTERNOON ON INTO THE REMAINDER OF THE WEEK. THIS WILL BRING THE AREA DAILY CHANCES FOR WETTING RAINS AND THUNDERSTORMS THROUGH NEXT WEEKEND. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...RUBIN SHORT TERM...CLAYCOMB LONG TERM...RE AVIATION...TJT FIRE WEATHER...CLAYCOMB
Hazardous weather outlook, Jul 4, 6:34 PM MDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 634 PM MDT FRI JUL 4 2014 WYZ101>119-051830- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 634 PM MDT FRI JUL 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT ISOLATED TO WIDELY SCATTERED SHOWERS...WITH ISOLATED THUNDERSTORMS...WILL END BY LATE THIS EVENING...WITH THE GREATEST AREAL COVERAGE NORTH OF A RAWLINS TO TORRINGTON LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODIC SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY FROM MONDAY THROUGH THURSDAY. ORGANIZED SEVERE WEATHER DOES NOT APPEAR LIKELY AT THIS TIME...BUT A FEW STRONG STORMS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-051830- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 634 PM MDT FRI JUL 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT ISOLATED TO WIDELY SCATTERED SHOWERS...WITH ISOLATED THUNDERSTORMS... WILL END BY LATE THIS EVENING...WITH THE GREATEST AREAL COVERAGE NORTH OF A KIMBALL TO ALLIANCE LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODIC SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY FROM MONDAY THROUGH THURSDAY. ORGANIZED SEVERE WEATHER DOES NOT APPEAR LIKELY AT THIS TIME...BUT A FEW STRONG STORMS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE RUBIN
In the hours before
Special weather statement, Jul 4, 3:04 PM MDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
304 PM MDT FRI JUL 4 2014
NEZ055-042130-
CHEYENNE NE-
304 PM MDT FRI JUL 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHEYENNE COUNTY UNTIL
330 PM MDT...
AT 301 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LORENZO...OR 11 MILES SOUTHWEST OF SIDNEY...
MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
LORENZO AROUND 305 PM MDT.
THE STORM WILL CROSS HIGHWAY 19 FROM LORENZO TO THE COLORADO STATE
LINE THROUGH 315 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4110 10319 4106 10286 4099 10289 4099 10322
4100 10323
TIME...MOT...LOC 2103Z 285DEG 18KT 4102 10311
RUBINSpecial weather statement, Jul 4, 6:55 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 655 PM MDT FRI JUL 4 2014 NEZ019-096-WYZ108-050200- GOSHEN COUNTY WY-SCOTTS BLUFF NE-SOUTH SIOUX NE- 655 PM MDT FRI JUL 4 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SIOUX...EASTERN GOSHEN AND WESTERN SCOTTS BLUFF COUNTIES UNTIL 800 PM MDT... AT 652 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TORRINGTON...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... HENRY AROUND 700 PM MDT. MORRILL AROUND 710 PM MDT. MITCHELL AROUND 720 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. WHEN THUNDER ROARS...MOVE INDOORS. && LAT...LON 4226 10361 4176 10373 4202 10419 4221 10414 TIME...MOT...LOC 0055Z 281DEG 18KT 4207 10407 RUBIN
Special weather statement, Jul 4, 6:57 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 657 PM MDT FRI JUL 4 2014 NEZ020-054-WYZ119-050200- BANNER NE-EAST LARAMIE COUNTY WY-KIMBALL NE- 657 PM MDT FRI JUL 4 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE...NORTHWESTERN KIMBALL AND SOUTHWESTERN BANNER COUNTIES UNTIL 800 PM MDT... AT 652 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ALBIN...OR 30 MILES NORTHWEST OF KIMBALL... MOVING EAST AT 15 MPH. WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... ALBIN AROUND 705 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. WHEN THUNDER ROARS...MOVE INDOORS. && LAT...LON 4150 10377 4119 10389 4144 10426 4151 10422 TIME...MOT...LOC 0057Z 291DEG 14KT 4144 10414 RUBIN
Special weather statement, Jul 4, 7:23 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 723 PM MDT FRI JUL 4 2014 NEZ002-095-096-050230- DAWES NE-NORTH SIOUX NE-SOUTH SIOUX NE- 723 PM MDT FRI JUL 4 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SIOUX AND WESTERN DAWES COUNTIES UNTIL 830 PM MDT... AT 720 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HARRISON...OR 30 MILES EAST OF LUSK...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 57 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... RURAL CENTRAL SIOUX COUNTY THROUGH 830 PM MDT RURAL EASTERN SIOUX COUNTY THROUGH 830 PM MDT RURAL WESTERN DAWES COUNTY THROUGH 830 PM MDT IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. WHEN THUNDER ROARS...MOVE INDOORS. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4263 10336 4233 10376 4266 10395 4291 10384 TIME...MOT...LOC 0123Z 313DEG 16KT 4265 10386 RUBIN
Local storm report, Jul 4, 7:31 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
731 PM MDT FRI JUL 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL HARRISON 42.69N 103.88W
07/04/2014 E1.75 INCH SIOUX NE FIRE DEPT/RESCUE
THE FIRE DEPARTMENT REPORTED MAINLY QUARTER SIZED HAIL IN
HARRISON WITH A FEW HAIL STONES THE SIZE OF GOLF BALLS.
&&
TTRUDELSpecial weather statement, Jul 4, 7:33 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 733 PM MDT FRI JUL 4 2014 NEZ003-019-021-096-050215- BOX BUTTE NE-MORRILL NE-SCOTTS BLUFF NE-SOUTH SIOUX NE- 733 PM MDT FRI JUL 4 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN SIOUX... NORTHEASTERN SCOTTS BLUFF...NORTHWESTERN MORRILL AND EXTREME SOUTHWESTERN BOX BUTTE COUNTIES UNTIL 815 PM MDT... AT 730 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAKE MINATARE...OR 12 MILES NORTHEAST OF SCOTTSBLUFF...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... MOOMAWS CORNER AROUND 805 PM MDT. WHEN THUNDER ROARS...MOVE INDOORS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4200 10309 4168 10327 4194 10357 4203 10352 TIME...MOT...LOC 0133Z 299DEG 17KT 4195 10345 RUBIN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 6:55 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 65 min |
| Jul 4, 6:57 PM MDT | Special Weather Statement | CYS | Kimball | 63 min |
| Jul 4, 7:23 PM MDT | Special Weather Statement | CYS | Sioux | 67 min |
| Jul 4, 7:25 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 50 min |
| Jul 4, 7:33 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 42 min |
| Jul 4, 7:58 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill, Scotts Bluff, Sioux | 48 min |
| Jul 4, 8:29 PM MDT | Special Weather Statement | CYS | Morrill | 61 min |
| Jul 4, 8:33 PM MDT | Special Weather Statement | CYS | Box Butte | 57 min |
| Jul 4, 8:40 PM MDT | Special Weather Statement | CYS | Morrill | 65 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.